# SDR SIMA07815

- Difficulty date: February 25, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: S5217620421002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION, MAINTENANCE REPORTED THE PAX DOOR LOWER PAN CORRODED AND DENTED IN TWO PLACES.  MAINTENANCE REMOVED AND REPLACED THE LOWER PAN IAW SRM 52-11-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
